| Model Number |
M00554500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rigiflex ii dilatation balloon was used in the esophagus during an esophageal dilation procedure performed on (b)(6) 2022.During the procedure for test period, the staff opened the packaged and noticed that the catheter was broken.The procedure was completed with another cre fixed wire dilatation balloon device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).